All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

2017: Volume 3, Issue 2

Research Article:  J Stat Math Sci 2017, 3:139
A Flux Formula For Weighted Manifolds
 Abdelmalek M
Research Article:  J Stat Math Sci 2017, 3:140
Cauchy-Schwarz Inequality: Another Proof
 Kunroo MH, Aggarwal DR
Research Article:  J Stat Math Sci 2017, 3:141
Size Biased Lindley Distribution Properties and its Applications: A Special Case of Weighted Distribution
 Arooj Ayesha
 
Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Casino Siteleri